Mathematical Finance

Cover image for Mathematical Finance

October 1992

Volume 2, Issue 4

Pages 217–308

    1. Pricing Options On Risky Assets In A Stochastic Interest Rate Economy (pages 217–237)

      Kaushik I. Amin and Robert A. Jarrow

      Article first published online: 6 DEC 2006 | DOI: 10.1111/j.1467-9965.1992.tb00030.x

    2. Optimal Consumption-Portfolio Policies With Habit Formation (pages 251–274)

      Jerome B. Detemple and Fernando Zapatero

      Article first published online: 6 DEC 2006 | DOI: 10.1111/j.1467-9965.1992.tb00032.x

    3. Pricing Options With Curved Boundaries (pages 275–298)

      Naoto Kunitomo and Masayuki Ikeda

      Article first published online: 6 DEC 2006 | DOI: 10.1111/j.1467-9965.1992.tb00033.x

    4. Option Pricing When Jump Risk Is Systematic (pages 299–308)

      Chang Mo Ahn

      Article first published online: 6 DEC 2006 | DOI: 10.1111/j.1467-9965.1992.tb00034.x

SEARCH

SEARCH BY CITATION